# SDR DALA12016860936

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1226-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, SEAT TRACK CORRODED AND GOUGED, BS 1226 TO 1250, RBL 22. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REPLACED SEAT TRACK IAW SRM 51-30-1.
